# SDR ZZDA2010499

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BULKHEAD SHEAR TIE CLIP, STA 1152, LONG L2R, CRACKED.  ACCOMPLISHED SHEAR TIE CLIP REPLACEMENT PER B717 SRM 51-41-05 AND EA 17-53-02803IR.
